Skip to content


  • Research Article
  • Open Access

On the boundedness of maximal operators and singular operators with kernels in

Journal of Inequalities and Applications20062006:96732

  • Received: 15 November 2005
  • Accepted: 28 May 2006
  • Published:


We establish the -boundedness for a class of singular integral operators and a class of related maximal operators when their singular kernels are given by functions in .


  • Integral Operator
  • Maximal Operator
  • Singular Integral Operator
  • Singular Operator
  • Singular Kernel


Authors’ Affiliations

Department of Mathematics, Yarmouk University, Irbid, Jordan


  1. Al-Qassem HM: bounds for a class of rough maximal operators. preprint preprintGoogle Scholar
  2. Al-Qassem HM, Pan Y: estimates for singular integrals with kernels belonging to certain block spaces. Revista Matemática Iberoamericana 2002,18(3):701–730.MathSciNetView ArticleMATHGoogle Scholar
  3. Al-Qassem HM, Pan Y: Singular integrals along surfaces of revolution with rough kernels. SUT Journal of Mathematics 2003,39(1):55–70.MathSciNetMATHGoogle Scholar
  4. Al-Salman A, Pan Y: Singular integrals with rough kernels in . Journal of the London Mathematical Society. Second Series 2002,66(1):153–174. 10.1112/S0024610702003241MathSciNetView ArticleMATHGoogle Scholar
  5. Ash JM, Ash PF, Fefferman CL, Jones RL: Singular integral operators with complex homogeneity. Studia Mathematica 1979,65(1):31–50.MathSciNetMATHGoogle Scholar
  6. Benedek A, Panzone R: The space , with mixed norm. Duke Mathematical Journal 1961,28(3):301–324. 10.1215/S0012-7094-61-02828-9MathSciNetView ArticleMATHGoogle Scholar
  7. Calderón AP, Zygmund A: On the existence of certain singular integrals. Acta Mathematica 1952,88(1):85–139. 10.1007/BF02392130MathSciNetView ArticleMATHGoogle Scholar
  8. Calderón AP, Zygmund A: On singular integrals. American Journal of Mathematics 1956, 78: 289–309. 10.2307/2372517MathSciNetView ArticleMATHGoogle Scholar
  9. Chen L-K: On a singular integral. Studia Mathematica 1986,85(1):61–72, 1987.MathSciNetMATHGoogle Scholar
  10. Chen L-K, Lin H: A maximal operator related to a class of singular integrals. Illinois Journal of Mathematics 1990,34(1):120–126.MathSciNetMATHGoogle Scholar
  11. Coifman RR, Weiss G: Extensions of Hardy spaces and their use in analysis. Bulletin of the American Mathematical Society 1977,83(4):569–645. 10.1090/S0002-9904-1977-14325-5MathSciNetView ArticleMATHGoogle Scholar
  12. Ding Y, He Q: Weighted boundedness of a rough maximal operator. Acta Mathematica Scientia. English Edition 2000,20(3):417–422.MathSciNetMATHGoogle Scholar
  13. Duoandikoetxea J, Rubio de Francia JL: Maximal and singular integral operators via Fourier transform estimates. Inventiones Mathematicae 1986,84(3):541–561. 10.1007/BF01388746MathSciNetView ArticleMATHGoogle Scholar
  14. Fan D, Pan Y: A singular integral operator with rough kernel. Proceedings of the American Mathematical Society 1997,125(12):3695–3703. 10.1090/S0002-9939-97-04111-7MathSciNetView ArticleMATHGoogle Scholar
  15. Fan D, Pan Y: Singular integral operators with rough kernels supported by subvarieties. American Journal of Mathematics 1997,119(4):799–839. 10.1353/ajm.1997.0024MathSciNetView ArticleMATHGoogle Scholar
  16. Fan D, Pan Y, Yang D: A weighted norm inequality for rough singular integrals. The Tohoku Mathematical Journal 1999,51(2):141–161. 10.2748/tmj/1178224808MathSciNetView ArticleMATHGoogle Scholar
  17. Fefferman R: A note on singular integrals. Proceedings of the American Mathematical Society 1979,74(2):266–270. 10.1090/S0002-9939-1979-0524298-3MathSciNetView ArticleMATHGoogle Scholar
  18. Kim W-J, Wainger S, Wright J, Ziesler S: Singular integrals and maximal functions associated to surfaces of revolution. The Bulletin of the London Mathematical Society 1996,28(3):291–296. 10.1112/blms/28.3.291MathSciNetView ArticleMATHGoogle Scholar
  19. Le HV: Maximal operators and singular integral operators along submanifolds. Journal of Mathematical Analysis and Applications 2004,296(1):44–64. 10.1016/j.jmaa.2004.02.056MathSciNetView ArticleMATHGoogle Scholar
  20. Namazi J: A singular integral. Proceedings of the American Mathematical Society 1986,96(3):421–424. 10.1090/S0002-9939-1986-0822432-2MathSciNetView ArticleMATHGoogle Scholar
  21. Stein EM: Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, no. 30. Princeton University Press, New Jersey; 1970:xiv+290.Google Scholar


© H.M. Al-Qassem. 2006

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.